Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 1, Pages 49-56
http://dx.doi.org/10.1155/S0161171202007986

Doubt fuzzy BCI-algebras

1Department of Mathematics, Hubei Institute for Nationalities, Hubei Province, Enshi City 445000, China
2Department of Mathematics, Hubei Institute Enshi, Hubei Province, 44500, China

Received 10 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this note is to introduce the notion of doubt fuzzy p-ideals in BCI-algebras and to study their properties. We also solve the problem of classifying doubt fuzzy p-ideals and study fuzzy relations on BCI-algebras.